Question about Lamictal Side Effects..

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ShakinMommy
Regular Member


Date Joined Apr 2005
Total Posts : 29
   Posted 4/16/2005 2:52 PM (GMT -7)   
I am on my 3rd week of Lamictal - I just went to 50 MG. I have a dry, sore throat and female infection. Has anyone else experienced these symptoms and do they go away - if so how long? TIA!!!

auraboy
New Member


Date Joined Mar 2005
Total Posts : 6
   Posted 4/20/2005 5:30 AM (GMT -7)   

 

 I have been,for my sins,on lamictal for a long time now and the sore throat thing does not sound like side effects from the drug.auraboy 


ShakinMommy
Regular Member


Date Joined Apr 2005
Total Posts : 29
   Posted 4/21/2005 4:00 AM (GMT -7)   
Thanks. I went to neurologist and the primary doctor this week, and they both feel it is coincidental that I got these sx when I was upping the lamictal - they think I have a virus, so that is good news in that I don't have to go off the Lamictal. I like this drug - it is making me feel better, and would hate to change it.

Caroleena
New Member


Date Joined Mar 2005
Total Posts : 12
   Posted 4/24/2005 5:44 PM (GMT -7)   
As of now, I have been 9 months in Lamictal. For 5 months my dosage was = 400 mg. per day (200 in the morning and 200 at night). Starting on January 2005, my doctor increased my dosage to 200 and 250 mg = 450 mg. per day. The only side-effect that I have had is sleepiness, but no rash or other common ones. However,
LADIES.......................................................................
 
Two months after I started taking Lamictal my menstrual cycles disappeared. I waited 3 months and on the fourth I decided to go to my gynecologist. Every test showed that I was doing great, no problems whatsoever and of course, I am not pregnant. Moreover, my hormone levels were great.
Still, I have not had any regular flows. I do not know what to think? My neurologist said that the chances for this to happen with Lamictal was 1 in 100 redface !! So I do not know if it's something with my feminine organs or what???
 
Has anybody had this or knows somebody who does?
 
HELP... I want to attack the root of the problem...

ShakinMommy
Regular Member


Date Joined Apr 2005
Total Posts : 29
   Posted 4/28/2005 9:19 PM (GMT -7)   
My symptoms turned out to be bacterial infection, I went on the Z-pack and was cured. My neuro and Primary care doc both said that the sx I was having were not related to the Lamictal, I guess they were right. I hadn't heard about the loss of TOM, but that is interesting. I did note the last one I had (first one since taking Lamictal) was lighter than normal.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 10:48 AM (GMT -7)
There are a total of 2,732,119 posts in 300,996 threads.
View Active Threads


Who's Online
This forum has 151159 registered members. Please welcome our newest member, webers.
251 Guest(s), 10 Registered Member(s) are currently online.  Details
Wdan, 81GyGuy, sararectenwald1, Girlie, Jingles1234, Traveler, kcsmith72, webers, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer